# SDR UPS98225710

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 652165127
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 4 FLAP TRACK FWD ATTACH FITTING IS CORRODED AT FLAP TRACK FWD ATTACH LUG I/B SIDE.  REMOVED AND REPLACED NR 4 FLAP TRACK FWD FITTING IAW MM 32-11-51.
